MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE

BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE
Catalog Number 720074-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was scheduled to have a revision surgery on his spectra penile prosthesis due to the patient "presented inconveniences with the device." no additional patient complications were reported in relation to this event.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS, PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINNETONKA
10700 bren road w
minnetonka MN 55343
MDR Report Key7268587
Report Number2183959-2018-00026
Device Sequence Number1823980
Product Code FAE
UDI-Device Identifier00878953005270
UDI-Public00878953005270
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/17/2017
Device Catalogue Number720074-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;